# SDR QXEA9500379

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT MAIN GEAR INDICATION LIGHT FLICKERS AND PROXIMITY HYD CAS MESSAGE ON GEAR EXTENSION, ONLY RIGHT MAIN GEAR LIGHT FLICKERS.  S12 DOWNLOCK SWITCH CANNON PLUG CLEANED AND RESEATED.  GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
